MAUDE Adverse Event Report: NKUS LAB CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION

NKUS LAB CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION
Model Number EDNS-9001
Medical Device Problem Codes Application Program Problem (2880); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the prefense system was shutting down.They were able to get the device back on last night, but they have noticed that the power light is flashing, and the unit is not displaying content.Tech support (ts) informed them that this was an end of life device.The customer later told tech support stated that they will be replacing the motherboard on this device.This was not in patient use.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) reported that the prefense system was shutting down.They were able to get the device back on last night, but they have noticed that the power light is flashing, and the unit is not displaying content.Tech support (ts) informed them that this was an end of life device.The customer later told tech support stated that they will be replacing the motherboard on this device.This was not in patient use.
 
Event or Problem Description
The biomedical engineer (bme) reported that the prefense system was shutting down on its own.They were able to get the device back up and running, but noticed that the power light was flashing, and the unit was not displaying content.Tech support (ts) informed them that this was an end of life device.This was not in patient use.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the prefense system was shutting down on its own.They were able to get the device back up and running, but noticed that the power light was flashing, and the unit was not displaying content.Tech support (ts) informed them that this was an end-of-life device.No patient harm or injury was reported.Investigation summary: ts informed the customer that the device was no longer supported as it is in end of life and could no longer be sent in for repair.The device had been in service since (b)(6) 2012.A review of the history of the serial number identified no similar events.Based on the available information, a definitive root cause could not be identified.Since the device was already in end of life/service, it is possible that the internal hardware (i.E.Power supply, hdd) of the device may have failed due to wear and tear and had caused the issue.The issue is regarding a product that is already in end of life/service.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h10 additional manufacturer narrative.

Brand Name
CENTRAL MONITORING SYSTEM
Common Device Name
CENTRAL MONITORING STATION
Manufacturer (Section D)
NKUS LAB
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer (Section G)
NKUS LAB
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama, CA 359-8-580
JA   359-8580
9492687488
MDR Report Key13198586
Report Number2032233-2022-02329
Device Sequence Number6046264
Product Code DRG
UDI-Device Identifier00851725007023
UDI-Public00851725007023
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEDNS-9001
Device Catalogue NumberEDNS-9001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown